# SDR DL767040009

- Difficulty date: January 5, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 65,520 hours, 31,877 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Beam
- Part number: 113T12551
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE HOLE BORES OF THE '9-10' BEAM WHICH PROVIDES THE OUTBOARD SUPPORT FOR THE INBOARD FLAP ON THE LT WING.  THE CORRODED HOLES WERE OVERSIZED TO REMOVE CORROSION AND BUSHED TO ALLOW INSTALLATION OF PROPER SIZE BOLTS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 088082-14.
